Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Partial kidney failure, high bun level, frequent headaches. Recommendations?

my uncle suffers from partial kidney failure and is currently getting treated for the same. He is 50 years old and has a high BUN level. He gets frequent headaches and the docs have said that it is due to high BUN levels. How are the two related and what can be a possible immediate, temporary relief for his headache?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Yes it is true that high levels of BUN (Kidney failure) can contribute to headaches and the two are related as if your uncle in on dialysis it will increase the headache.
The best temporary relief is :
Regular physical exercises. Proper physical exercises can promote metabolism and revitalization so as to promote blood circulation. Exercises can also help relieve stress and nervousness which are also factors causing headache.

Massage and acupuncture. Rubbing or stimulating certain acupuncture points can help alleviate headache.

Medicated bath. Medicated bath has a lot of benefits to the body---alleviating fatigue, improving sleep quality, relieving stressful feeling and headache.

Answered: Tue, 16 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor